“Ahmad Haghany”
Tel: +98 21 2290928
Fax: +98 21 2290648
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2004 - 2005 ) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(1998 - 2004) Associate Researcher (non-resident), School of Mathematics (1996 - 1997) Associate Researcher (non-resident), School of Mathematics (1994 - 1995) |
||
Research Activities |
||
We shall carry out a further study of modules that satisfy one or both of the conditions weakly co-Hopfian, and generalized Hopfian. Recall that a module M over an associative ring R is called weakly co-Hopfian if any injective endomorphism of M is essential. We say M is generalized Hopfian if any subjective endomorphism is small. Many properties of weakly co-Hopfian modules have been investigated in [A. Haghany ,M. R.Vedadi, J.Algebra 243,765-779(2001)], while in a forthcoming paper [A. Ghorbani, A.Haghany, J.Algebra] generalized Hopfian modules will be dealt with. Our aim is to establish some duality like connections between weakly co-Hopfian modules and generalized Hopfian modules. Already we have some interesting results in the case that duals are taken with respect to a cogenerator or an injective cogenerator. We shall seek duality results of more general nature | ||
Present Research Project at IPM |
||
Some Duality -Like Connections for Modules | ||
Related Papers |
1. | A. Haghany and M. R. Vedadi Endoprime modules Acta Math. Hungar. 106 (2005), 89-99 [abstract] |
2. | A. Ghorbani and A. Haghany Duality for weakly co-Hopfian and generalized Hopfin modules Comm. Algebra 31 (2003), 2811-2817 [abstract] |
3. | A. Haghany Injectivity conditions over a formal triangular matrix ring Arch. Math. (Basel) 78 (2002), 268-274 [abstract] |
4. | A. Haghany and K. Varadarajan IBN and related properties for rings Acta Math. Hungar. 94 (2002), 251-261 [abstract] |
5. | A. Haghany and M. R. Vedadi Modules whose injective endomorphisms are essential J. Algebra 243 (2001), 765-779 [abstract] |
6. | K. Varadarajan and A. Haghany Matricial repetitiveness and strong π-regularity of the ring of a Morita context Bull. Iranian Math. Soc. 26 (2000), 41-50 [abstract] |
7. | A. Haghany and K. Varadarajan Study of modules over formal triangular matrix rings J. Pure Appl. Algebra 147 (2000), 41-58 [abstract] |
8. | A. Haghany Hopficity and co-Hopficity for Morita contexts Comm. Algebra 27 (1999), 477-492 [abstract] |
9. | A. Haghany On the torsion theories of Morita equivalent rings Period. Math. Hungar. 32 (1996), 193-197 [abstract] |
[Back]
|